Hi,I am Toenti, I was diagnosed with PMR in january 2016 after a horrible period of increasing debilitating pain. Prednisolon worked within days which was a blessing. Now however I have gradually developed more an more nasty side-effects from the preds. Balloonface,bullsneck and hump,tremendoes weightgain,24/7profuse sweating,fatigue, loss of 45 percent of my hair and occasional blurred vision. After a flare-up I had to go two steps back to 20 mg.(I was put on 25mg. To start with). Now on 17.5mg which seems reasonably o.k.( not painfree but bearable) . I hope to reduce down gradually but being from the Netherlands, I can only get 5mg. Tablets which I can cut in half but not less. Does anyone know if I can order a smaller dose tablet anywhere? (Maybe in the U.K.)
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.